The confidence interval of allelic odds ratios under the Hardy-Weinberg disequilibrium

Author(s)

Journal

  • Journal of Human Genetics

    Journal of Human Genetics 51(9), 772-780, 2006-09-01

    Springer-Verlag Tokyo

References:  28

Cited by:  1

Codes

  • NII Article ID (NAID)
    10018765506
  • NII NACSIS-CAT ID (NCID)
    AA11206160
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    14345161
  • NDL Article ID
    8057490
  • NDL Source Classification
    ZS16(科学技術--医学--人類遺伝学)
  • NDL Call No.
    Z54-H248
  • Data Source
    CJP  CJPref  NDL 
Page Top